# SDR DHL2005362002

- Difficulty date: February 12, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Condition: Low
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE CHATTERS.  FOUND BRAKE SYS RESERVOIR LOW.  SERVICED RESERVOIR AS PER MM 12-12-32. TAXIED A/C PER JRH 20.1.  OPS NORMAL.
